# SDR DALA13017943135

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PASSENGER DOOR CUT-OUT, DOOR SILL MID SHAPE SILL AFT AREA HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00. AFTER BLEND OUT, DIMENSION OF REWORK, L=1.15" W=1.0" D=0.030". NO ALLOWABLE LIMITS IAW SRM.  R & R CENTER SHAPE SILL PN D5311219820006, IAW SRM 51-11-14, ITEM 160 AND SRM 51-42-11.  RETAIN FOR RECORDS.
